Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
   
Paper Publishing WeChat
Book Publishing WeChat
(or Email:book@scirp.org)

Article citations

More>>

X. Wang, X. Wang and X. Shi, “Accurate Buckling Loads of Thin Rectangular Plates under Parabolic Edge Compressions by the Differential Quadrature Method,” International Journal of Mechanical Sciences, Vol. 49, No. 4, 2007, pp. 447-453. doi:10.1016/j.ijmecsci.2006.09.004

has been cited by the following article: